Classification of normal subgroups of Hecke group H6 in terms of parabolic class number


Creative Commons License

Yurttaş Güneş A., Demirci M., Cangül İ. N.

Numerical Analysis and Applied Mathematics, AIP Conf. Proc., , vol.1389, pp.315-316, 2011 (Peer-Reviewed Journal)

  • Publication Type: Article / Article
  • Volume: 1389
  • Publication Date: 2011
  • Journal Name: Numerical Analysis and Applied Mathematics, AIP Conf. Proc.,
  • Journal Indexes: Other Indexes
  • Page Numbers: pp.315-316